Volume 17, Issue 40 (Mathematic- 2015)                   2015, 17(40): 51-62 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soleymanpour Bakefayat A, Dastranj N. Stabilization of Nonlinear Control Systems bu using Zobov's Theorem and Neural Networks. Quarterly Journal of Science Kharazmi University. 2015; 17 (40) :51-62
URL: http://jsci.khu.ac.ir/article-1-2035-en.html
Abstract:   (5132 Views)
In this paper, We Stabilize a subclass of nonlinear control systems by using neural networks and Zobov's theorem. Zobov’s Theorem is one of the theorems which indicates the conditions for the stability of a nonlinear systems with specific attraction region. We applied neural networks to approximate some functions mentioned in Zobov’s theorem, So as to find the controller of a nonlinear controlled system which is difficult task to find its law in mathematic manner. also we apply nelder meed optimization method to learning neural network. Finally, the effectiveness and the applicability of the proposed method are demonstrated by using some numerical examples.
Full-Text [PDF 934 kb]   (807 Downloads)    
Type of Study: S | Subject: Science
Published: 2015/09/15

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb